# SDR DALA2021051702749

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 18,101 hours, 6,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1808538) DURING INSPECTION FOUND FRETTING CORROSION ON PERIMETER CUTOUT OF LH FUEL TANK ACCESS DOORS 532PB, 532NB, 532AB, 531BB, AND 531AB. CORROSION REMOVED PER B737-900ER SRM 57-20-01-2R REPAIR 1.
